# SDR PNYA20110216001

- Difficulty date: February 16, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N70076
- Make and model: Cessna 207A
- Aircraft serial: 547
- Aircraft time: 230,000 hours
- Engine: Cont IO520F
- Engine time: 1,560 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 639134
- Part serial: NOOCA336
- Condition: Broken
- Location: Crankcase
- Part time: 15,600 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT BROKE IN FLIGHT BETWEEN NR 3 & 4 CYLINDERS FORCING AN UNSCHEDULED LANDING.
